# SDR UIEA2010111000178

- Difficulty date: November 10, 2010
- Submitted: November 11, 2010
- Operation: Air carrier
- Aircraft: N412MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 30559
- Aircraft time: 47,587 hours, 7,079 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Probe
- Condition: Broken
- Location: Egt
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MX "A" CHECK IN PVG, MX WAS ACCOMPLISHING EO 4477A003 AND BROKE OFF AN EGT PROBE ON NR 3, ESN 706125 AT THE 11:30 (PROBE NR 6) POSITION LEAVING THE REMAINDER OF THE PROBE IN THE LPT BOSS INACCESSABLE FOR REMOVAL.  AS IAW AMM TASK 77-21-00-216-001-J00, TABLE 602 DISPATCH IS ALLOWED FOR 1EA DEACTIVATED PROBE.  (DISPOSITION IS TO DEACTIVE THE EGT PROBE IAW THE AMM AND REPLACE THE ENG WITHIN 10 FLIGHT CYCLES.)
